DOI QR코드

DOI QR Code

ON CHOQUET INTEGRALS OF MEASURABLE FUZZY NUMBER-VALUED FUNCTIONS

  • Published : 2004.02.01

Abstract

In this paper, we consider fuzzy number-valued functions and fuzzy number-valued Choquet integrals. And we also discuss positively homogeneous and monotonicity of Choquet integrals of fuzzy number-valued functions(simply, fuzzy number-valued Choquet integrals). Furthermore, we prove convergence theorems for fuzzy number-valued Choquet integrals.

Keywords

fuzzy measures;fuzzy number-valued Choquet integrals;Hausdorff metric

References

  1. J. Mathe. Psych. v.46 On order invariant aggregation functionals S.Ovchinnikov;A.Dukhovny https://doi.org/10.1006/jmps.2001.1365
  2. J. Multivariate Anal. v.7 Integrals, conditional expectations, and martingales of multivalued functions F.Hiai;H.Umegaki https://doi.org/10.1016/0047-259X(77)90037-9
  3. Fuzzy Sets and Systems v.112 On the representation of Choquet integrals of set-valued functions and null sets L.C.Jang;J.S.Kwon https://doi.org/10.1016/S0165-0114(98)00184-5
  4. Fuzzy Sets and Systems v.126 Limit theorems for fuzzy-random variables V.Kratschmer https://doi.org/10.1016/S0165-0114(00)00100-7
  5. Fuzzy Sets and Systems v.121 Extension and representation of comonotonically additive functionals https://doi.org/10.1016/S0165-0114(00)00031-2
  6. Bull. Korean Math. Soc. v.40 no.1 On set-valued Choquet integrals and convergence theorems (II) L.C.Jang;T.Kim;J.D.Jeon https://doi.org/10.4134/BKMS.2003.40.1.139
  7. Fuzzy Sets and Systems v.103 On convex and concave fuzzy mappings Y.Syau https://doi.org/10.1016/S0165-0114(97)00210-8
  8. J. of Math. Anal. and Appl. v.114 Fuzzy random variables M.L.Puri;D.A.Ralescu https://doi.org/10.1016/0022-247X(86)90093-4
  9. J. Math. Anal. Appl. v.12 Integrals of set-valued functions R.J.Aumann https://doi.org/10.1016/0022-247X(65)90049-1
  10. Appl. Math. Lett. v.11 no.2 The compactness of E(X) H. Roman-Flores
  11. Set-valued analysis J.Aubin
  12. Proc. Amer. Math. Soc. v.97 Integral representation without additivity D.Schmeidler https://doi.org/10.1090/S0002-9939-1986-0835875-8
  13. J. Math. Anal. and Appl. v.159 A theory of Fuzzy measures: representations, the Choquet integral, and null sets https://doi.org/10.1016/0022-247X(91)90213-J
  14. Fuzzy Sets and Systems v.98 The applications of interval-valued fuzzy number-distribution numbers G.Wang;X.Li https://doi.org/10.1016/S0165-0114(96)00368-5
  15. Fuzzy Sets and Systems v.120 On measurability of fuzzy number-valued functions D.Zhang https://doi.org/10.1016/S0165-0114(99)00061-5
  16. Fuzzy Sets and Systems v.29 An interpretation of fuzzy measures and the Choquet integral as an integral with respect to a fuzzy measure T.Murofushi;M.Sugeno https://doi.org/10.1016/0165-0114(89)90194-2
  17. Fuzzy Sets and Systems v.99 Choquet integral and fuzzy measures on locally compact space M.Sugeno;Y.Narukawa;T.Murofushi https://doi.org/10.1016/S0165-0114(97)00028-6
  18. Fuzzy Sets and Systems v.98 Fuzzy number fuzzy measures and fuzzy integrals(I). Fuzzy integrals of functions with respect to fuzzy measures C.Wu;D.Zhang;B.Zhang;C.Guo https://doi.org/10.1016/S0165-0114(96)00394-6
  19. Fuzzy Sets and Systems v.91 Some properties of Choquet integrals of set-valued functions L.C.Jang;B.M.Kil;Y.K.Kim;J.S.Kwon https://doi.org/10.1016/S0165-0114(96)00124-8
  20. Adv. Stud. Contemp. Math. v.6 no.1 On set-valued Choquet integrals and convergence theorems L.C.Jang;T.Kim
  21. Fuzzy Sets and Systems v.52 Characterization and comparision of Sugeno and Choquet integrals L.M.Campos;M.J.Bolauos https://doi.org/10.1016/0165-0114(92)90037-5
  22. Fuzzy Sets and Systems v.112 Regular fuzzy measure and representation of comonotonically additive functional Y.Narukawa;T.Murofushi;M.Sugeno https://doi.org/10.1016/S0165-0114(98)00138-9

Cited by

  1. On Choquet Integrals with Respect to a Fuzzy Complex Valued Fuzzy Measure of Fuzzy Complex Valued Functions vol.10, pp.3, 2010, https://doi.org/10.5391/IJFIS.2010.10.3.224
  2. Some Properties of Choquet Integrals with Respect to a Fuzzy Complex Valued Fuzzy Measure vol.11, pp.2, 2011, https://doi.org/10.5391/IJFIS.2011.11.2.113